# SDR REXA2015102300983

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 2,836 hours, 1,933 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISPLAY COOL CAUTION WITH NOISE FROM FAN & ELEC SMELL ON CLIMB OUT WENT AWAY AFTER 5 MINS.  OK TO DEFER DISPLAY COOL FAN, FLIGHT NR 1 IAW MEL 21-24-2.  PROCEDURES COMPLIED WITH MM02.  UPDATED PLACARD INSTALLED, CAT C B1-006414.  R & R COCKPIT DISPLAY FAN 1 IAW AMM 21-24-12.  OPERATIONS CHECKED GOOD IAW AMM 21-24-12-710-801.  CLEARED FROM MM02, NOTIFIED MXC 96575 PLACARD REMOVAL.
